# SDR SWAA2024030749409

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICES CRACKED AROUND HARDWARES AFT CARGO BS 907-927; WL 150; RBL 15.0.<[01] REMOVED AND REPLACED 2EA SUPPORT ANGLES FROM AFT CARGO BAY BETWEEN BS 907 TO BS 927 WL 150 RBL 15 PER SRM 51-40-02; SRM 51-40-05 AND DWG 147A7221;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
